MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 8 FRENCH NAVARRE OPTI-DRAIN MULTI-USE DRAINAGE CATHETERS; CHRONIC CATHETER

BARD ACCESS SYSTEMS 8 FRENCH NAVARRE OPTI-DRAIN MULTI-USE DRAINAGE CATHETERS; CHRONIC CATHETER
Catalog Number NOD8PT
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review was not performed.The sample was returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported malfunction indicated that model nod8pt chronic catheter allegedly had a fluid leak.This report was received from one source.This malfunction involved a patient with no patient consequences.Age, weight, and gender was not provided for the patient.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a manufacturing review was not performed.The sample was returned for evaluation.The investigation confirmed for fluid leak and fracture.The definitive root cause could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
8 FRENCH NAVARRE OPTI-DRAIN MULTI-USE DRAINAGE CATHETERS
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9593275
Report Number3006260740-2020-00109
Device Sequence Number328038
Product Code GBX
UDI-Device Identifier00801741037108
UDI-Public(01)00801741037108
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberNOD8PT
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date06/29/2020
Patient Sequence Number1